# SDR MASA2022072300192

- Difficulty date: July 23, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 26,912 hours, 23,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 CEILING EMERGENCY FLOOD LIGHT INOP. PLACED ON DEFERRAL.
